# SDR DLM88951459

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5914984410
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SHOP INSPECTION, NR 6921 WAS WRITTEN ON LT NLG DOOR FOR DAMAGE ON INNER SKIN LOWER FLANGE 10 INCHES FROM FWD EDGE.  INSTALLED DOUBLER PER SRM 52-02 FIG. 6.
